Acta Structuralica

international journal for structuralist research

Journal | Volume | Article

171975

Thomas Heath, Mathematics in Aristotle

Robert Feys

pp. 142-143

Publication details

Published in:

(1950) Revue philosophique de Louvain 48 (17).

Pages: 142-143


Notice: Undefined variable: targetparent in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/function/format/harvard.php on line 118

Full citation:

Feys Robert (1950) Review of Thomas Heath, Mathematics in Aristotle. , 142–143.